My WebMD Sign In, Sign Up

Dizziness

Following Topic Unfollow Topic | 3 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Your experience could have been caused by literally dozens of conditions. Some of the possibilities include:Stroke;Transient Ischemic...
Posted:
1 of 1 found this helpful
Q.
A.
You may have an impacted bowel.  You need to consult a health care professional right away.
Posted:
0 of 0 found this helpful
Q.
A.
Hi After the first miscarriage did you have a D&C? its just away of clearing out your womb of anything bad, clean start and all that.But all...
Posted:
0 of 0 found this helpful
Q.
A.
Okay, so seven years ago I experienced a bleed.  I learned several things. 1. the most common symptoms of a stroke don't necessarily...
Posted:
1 of 1 found this helpful
Q.
A.
Hi, Your blood pressure rises with each heartbeat and falls when your heart relaxes between beats. While BP can change from minute to minute with...
Posted:
1 of 2 found this helpful
Q.
A.
WebMD has the following symptoms:  shortness of breath with exertion or when lying flat leg swelling or fluid retention elsewhere in the body...
Posted:
0 of 1 found this helpful
Q.
A.
Hi "01/85 is HBP, or hypertension, just google natural ways out of hbp, but he needs to get that down cut down on his salt intake, cut down on...
Posted:
0 of 1 found this helpful
Q.
A.
You should return to the ER.
Posted:
0 of 0 found this helpful
Q.
A.
I'm sorry you're going through this.I think the reason your care providers aren't intervening is because your hemoglobin count is rising...
Posted:
2 of 2 found this helpful
Q.
A.
I should add that I'm tired now, I think I felt better when my blood pressure was high. :(
Posted:
0 of 0 found this helpful
Q.
A.
Hi These can be from stress, depression and anxiety, so just google natural ways out depression and anxiety and natural ways out of stress.Have a...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Got this from drugs.com.Seek medical attention right away if any of these SEVERE side effects occur while taking multivitamin (the active...
Posted:
1 of 1 found this helpful
Q.
A.
Two weeks is a bit long to "feel sick" without an explanation, so it may be wise to consult your medical provider -- someone who knows your...
Posted:
0 of 0 found this helpful